# SDR SWAA2022020453163

- Difficulty date: December 13, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 48,092 hours, 28,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Splice
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR SPLICE BETWEEN FLOOR PANELS 140BF-140CF . / REMOVED AND REPLACED FLOOR STRAP PER SRM 51-10-02AND SRM 51-40-02 AND CHANGED ATA TO CORRECT CODE.
